# SDR UALA2011041301785

- Difficulty date: April 13, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 67,774 hours, 25,442 cycles
- Engine: Pwa PW2037
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: NR
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

A/C SUSTAINED LIGHTNING STRIKES.  RUDDER TRAILING EDGE HAS A .75 X .5 INCH BURN AND MISSING MATERIAL AT 132 INCHES ABOVE BASE OF RUDDER.  REPAIRED PER MM, OK FOR SERVICE.
